# SDR GTIA2021112636145

- Difficulty date: November 24, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A321-231
- Aircraft serial: 6867
- Aircraft time: 19,468 hours, 8,450 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: None
- Part number: 7454000516
- Part serial: 11861001
- Condition: Corroded
- Location: Lh Eng
- Part time: 19,469 hours, 8,450 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOUGE AND CORROSION  FOUND ON #1 EGINE INBOARD FAN COWL #3 HINGE AREA SURFACE 2 RAF-01 OPENED. REF LTPR NRI 50011154855-0010.-REVIEWED LTPR NRI 5001114855-0010 AND HAS BEEN ACCOMPLISHED THE EMBODIED REPAIR IS CAT 3 REPAIR REQ. SUPPLEMENTED INSPECTIONS. IAW GOODRICH V2500 SRM 54-20-00 REPAIR NO. REV OCT 14 2019 INITIAIL INSPECTED 3000FC REPETETIVE 3000FC COVERED BY ALI TASK 711300-03-1 INSPECTED METHOD GVI.
